MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDE WIRE

ASAHI INTECC PROWATER; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient experienced vasospasm during pci of rca causing a myocardial infarction.The prowater wire became trapped when the vessel spasmed, difficulty was noted when attempting to remove the wire from the spasmed vessel, and upon removal it was noted that the distal portion of the wire (spring coil) became elongated.Please refer to the attached picture of the prowater wire after it was removed from the body.Please note that this incident occurred on (b)(6) 2020.I tried to submit the incident at that time, but when the physician reached out to me on (b)(6) 2021 i noticed that i had no record of the incident report in my email potentially due to the volatility of the email servers during that time period.The physician is requesting an analysis report.

Brand Name
PROWATER
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11569264
Report Number3004718255-2020-00207
Device Sequence Number19885361
Product Code DQX
UDI-Device Identifier04547327056182
UDI-Public(01)04547327056182(17)230630(10)200709A58A
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2020
Report Date (Section F) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberN/A
Device Catalogue NumberAGH146000J
Device Lot Number200709A58A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/10/2020
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer03/25/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight68
Date Report Sent to FDA03/25/2021